Disturbance decoupling and robustness of stability

U. Baser, M.K.K. Cevik, J.M. Schumacher

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)1317-1336
Number of pages19
JournalInternational Journal of Robust and Nonlinear Control
Volume10
Publication statusPublished - 2000

Cite this

Baser, U., Cevik, M. K. K., & Schumacher, J. M. (2000). Disturbance decoupling and robustness of stability. International Journal of Robust and Nonlinear Control, 10, 1317-1336.
Baser, U. ; Cevik, M.K.K. ; Schumacher, J.M. / Disturbance decoupling and robustness of stability. In: International Journal of Robust and Nonlinear Control. 2000 ; Vol. 10. pp. 1317-1336.
@article{ea788ca6a12e486fa591b417782a9448,
title = "Disturbance decoupling and robustness of stability",
author = "U. Baser and M.K.K. Cevik and J.M. Schumacher",
note = "Pagination: 19",
year = "2000",
language = "English",
volume = "10",
pages = "1317--1336",
journal = "International Journal of Robust and Nonlinear Control",
issn = "1049-8923",
publisher = "John Wiley and Sons Ltd",

}

Baser, U, Cevik, MKK & Schumacher, JM 2000, 'Disturbance decoupling and robustness of stability', International Journal of Robust and Nonlinear Control, vol. 10, pp. 1317-1336.

Disturbance decoupling and robustness of stability. / Baser, U.; Cevik, M.K.K.; Schumacher, J.M.

In: International Journal of Robust and Nonlinear Control, Vol. 10, 2000, p. 1317-1336.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Disturbance decoupling and robustness of stability

AU - Baser, U.

AU - Cevik, M.K.K.

AU - Schumacher, J.M.

N1 - Pagination: 19

PY - 2000

Y1 - 2000

M3 - Article

VL - 10

SP - 1317

EP - 1336

JO - International Journal of Robust and Nonlinear Control

JF - International Journal of Robust and Nonlinear Control

SN - 1049-8923

ER -